# SDR SWAA2015100944740

- Difficulty date: September 29, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 PYLON INBD UPPER TE PANEL SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
